[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Search published articles ::
Showing 1 results for Random Shocks.

Hadhal Hatem Mohmmed Al-Khazraji, Isaac Almasi, Ghobad Saadat Kia,
Volume 20, Issue 2 (3-2027)
Abstract

This paper investigates the hazard rate order in fail-safe systems comprising multiple-outlier scale components subject to random shocks. Under certain  conditions, we first establish that increasing the survival probabilities of components against shocks improves the system in the hazard rate sense. We then demonstrate that an balanced allocation of component counts, in the sense of majorization of the size vector, can serve as an effective strategy for enhancing the reliability of such systems. Finally, we examine the effect of simultaneous changes in scale parameters and shock probabilities on the hazard rate order within a two-outlier model. Practical interpretations and potential applications of the derived results are also discussed. 



Page 1 from 1     

مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.16 seconds with 33 queries by YEKTAWEB 4780